RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 3, Pages 41–50 (Mi faa593)  

This article is cited in 3 scientific papers (total in 3 papers)

Invariants of Nonflat Manifolds

V. D. Sedykh

Moscow State Technological University "Stankin"

Full text: PDF file (874 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:3, 180–187

Bibliographic databases:

UDC: 515.16
Received: 20.04.1994

Citation: V. D. Sedykh, “Invariants of Nonflat Manifolds”, Funktsional. Anal. i Prilozhen., 29:3 (1995), 41–50; Funct. Anal. Appl., 29:3 (1995), 180–187

Citation in format AMSBIB
\Bibitem{Sed95}
\by V.~D.~Sedykh
\paper Invariants of Nonflat Manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 3
\pages 41--50
\mathnet{http://mi.mathnet.ru/faa593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1361953}
\zmath{https://zbmath.org/?q=an:0858.53015}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 3
\pages 180--187
\crossref{https://doi.org/10.1007/BF01077051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TX97900004}


Linking options:
  • http://mi.mathnet.ru/eng/faa593
  • http://mi.mathnet.ru/eng/faa/v29/i3/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Sedykh, “Theorem on Four Support Vertices of a Polygonal Line”, Funct. Anal. Appl., 30:3 (1996), 216–218  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. Ya. Kazarnovskii, “Truncation of systems of polynomial equations, ideals and varieties”, Izv. Math., 63:3 (1999), 535–547  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. D. Sedykh, “On the topology of singularities of Maxwell sets”, Mosc. Math. J., 3:3 (2003), 1097–1112  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:179
    Full text:71
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020